Alert archive / Idaho / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 11, NWS Spokane, WA

July 17, 2007Shoshone County, Idaho

NWS Spokane, WA issued this severe thunderstorm warning at Jul 17, 2007, 5:14 PM PDT for Shoshone County, Idaho. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2007, 5:14 PM PDT (00:14 UTC)
Expired
Jul 17, 2007, 6:00 PM PDT
In force
46 min
Issued by
NWS Spokane, WA
Area
Counties, with a storm outline in the text

County Shoshone County, ID

The radar

The Spokane radar (KOTX), 132 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 5:25 PM PDTHAIL 0.88Murray, ID

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 0.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2007-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2007-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2858 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS56 KOTX 180014
SVROTX
IDC079-180100-
/O.NEW.KOTX.SV.W.0011.070718T0014Z-070718T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
514 PM PDT TUE JUL 17 2007

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL SHOSHONE COUNTY IN THE PANHANDLE OF IDAHO...

* UNTIL 600 PM PDT

* AT 508 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MURRAY...OR ABOUT 8 MILES NORTHEAST OF WALLACE...AND MOVING NORTH
  AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   MURRAY BY 525 PM PDT...
   PRICHARD BY 540 PM PDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4751 11592 4753 11576 4760 11571 4771 11579
      4781 11589 4776 11607

$$

FRIES
3 follow-up statements
000 
WWUS56 KOTX 180026
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
525 PM PDT TUE JUL 17 2007

IDC079-180100-
/O.CON.KOTX.SV.W.0011.000000T0000Z-070718T0100Z/
SHOSHONE ID-
525 PM PDT TUE JUL 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM PDT
FOR NORTH CENTRAL SHOSHONE COUNTY...

AT 521 PM PDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING 
NICKEL SIZE HAIL IN THE TOWN OF MURRAY. THIS STORM WAS LOCATED OVER 
MURRAY...OR ABOUT 12 MILES NORTHEAST OF OSBURN...MOVING NORTHWEST AT 
15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHERN SHOSHONE COUNTY AT 540 PM PDT

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4751 11592 4753 11576 4760 11571 4771 11579
      4781 11589 4776 11607

$$

FRIES
000 
WWUS56 KOTX 180040
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
539 PM PDT TUE JUL 17 2007

IDC079-180100-
/O.CON.KOTX.SV.W.0011.000000T0000Z-070718T0100Z/
SHOSHONE ID-
539 PM PDT TUE JUL 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM PDT
FOR NORTH CENTRAL SHOSHONE COUNTY...

AT 534 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED JUST NORTHEAST OF PRICHARD...OR ABOUT 13 
MILES NORTH OF OSBURN...MOVING NORTHWEST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHERN SHOSHONE COUNTY AT 550 PM PDT

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4752 11592 4753 11576 4760 11571 4771 11579
      4794 11603 4788 11621

$$

FRIES
000 
WWUS56 KOTX 180110
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
610 PM PDT TUE JUL 17 2007

IDC079-180120-
/O.EXP.KOTX.SV.W.0011.000000T0000Z-070718T0100Z/
SHOSHONE ID-
610 PM PDT TUE JUL 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SHOSHONE COUNTY
EXPIRES AT 600 PM PDT...

THE SEVERE THUNDERSTORM THAT HAD AFFECTED NORTH CENTRAL SHOSHONE 
COUNTY HAS NOW MOVED NORTH OF THE WARNED AREA. SCATTERED SHOWERS AND 
THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING.

LAT...LON 4752 11592 4753 11576 4760 11571 4771 11579
      4794 11603 4788 11621

$$

FRIES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 5:00 PM PDT, 14 minutes earlier.

Area forecast discussion, Jul 17, 5:00 PM PDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
500 PM PDT TUE JUL 17 2007

.SYNOPSIS...

UPPER LEVEL LOW PRESSURE OFF THE WEST COAST WILL BRING INCREASING
AMOUNTS OF MOISTURE TO THE REGION TODAY...TOMORROW...AND THURSDAY.
THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY...
BUT THE BEST CHANCE FOR PRECIPITATION WILL BE ON THURSDAY WITH
THE PASSAGE OF A VIGOROUS UPPER LEVEL SYSTEM.

&&

.DISCUSSION...
TONIGHT THROUGH WED...FOCUS WILL BE ON THUNDER. UNDER INCREASINGLY
MOIST AND UNSTABLE SLY FLOW...THE COMPLEX OF WEAK VORT MAXES MOVING N
THRU ERN OREGON AND ERN WA TODAY WILL BE THE MAIN DRIVERS OF ANY
PCPN TONIGHT. PLUME OF POTENTIAL INSTABILITY ABOVE ABOUT 700MB
STRETCHING N-S OVER N ID AND FAR ERN WA IS THE LIKELY LYR FROM WHICH
THE BAND OF ISOLATED THUNDER NOW MOVING N INTO SRN BC ORIGINATING
FROM...RELEASED BY ASCENT FORCED BY THE MESS OF VORT-MAXES.
INSPECTION OF PAC NW RAOBS FROM 12Z TODAY...ESPECIALLY UPSTREAM AT
KBOI...CLEARLY SHOWS THE VERY DRY AIR MASS BELOW CLOUD BASES...
LEADING TO PCPN AMNTS SO FAR NOT MUCH MORE THAN A TRACE AT THE SFC.
WE HAVE NOW BEGAN THE TRANSITION TO SFC-BASED THUNDER...WHICH
WILL DOMINATE THE FCST THIS EVENING ALONG AND E OF A LINE FROM
KPUW...TO KGEG AND REPUBLIC. THOUGH MID AND HI CLOUD CEILINGS
HAVE LIMITED SFC HEATING A BIT...MODIFIED FCST SOUNDINGS LAST
HOUR STILL SHOW UNCAPPED SBCAPE OF 800-1500 JKG-1 OVER NE WA AND
THE ID PANHANDLE. THIS COMBINED WITH MODERATE DEEP LYR SHEAR WILL
ALLOW US TO KEEP A GOOD CHANCE OF THUNDER IN THE FCST FOR THE AFORE-
MENTIONED MTN ZONES THROUGH AT LEAST 4Z TONIGHT. REPEAT OF
THUNDER FOR WED AFTERNOON UNDER ESSENTIALLY UNCHANGED LONG-WAVE
STEERING FLOW. BZ

WEDNESDAY NIGHT THROUGH NEXT TUESDAY NIGHT...GENERAL PATTERN
AGREEMENT AMONG MOST GLOBAL FORECAST MODELS IS FAIRLY DECENT RIGHT
THROUGH THE PERIOD. IT SEEMS THE ECMWF HAS BEEN HAVING RELATIVELY
MAJOR RUN-TO-RUN CONTINUITY ISSUES...WHILE THE GFS AND GEFS MEAN
SOLUTIONS ARE FARTHER FROM EACH OTHER THAN ONE WOULD CARE TO SEE
AS WELL AS RELATIVELY INCONSISTENT WITH THE AMPLITUDE AND
PLACEMENT OF A BUILDING RIDGE OVER THE ROCKIES BY THE WEEKEND.
THE DGEX AND OPERATIONAL GFS LOOK LARGELY SIMILAR
SYNOPTICALLY...YET WILD VARIATIONS IN THE LOW LEVEL THERMAL
STRUCTURE AS WELL AS CONVECTIVE QPF AMOUNTS YIELD SIGNIFICANT
TROUBLE CHOOSING AND PARTICULAR SOLUTION TODAY. THE FORECAST
THEREFORE REFLECTS SOME CONFIDENCE IN A NAM/GFS MODEL SOLUTION
BLEND THROUGH THURSDAY GIVEN RELATIVELY GOOD AGREEMENT ON THE
SYNOPTIC SCALE...THE TRANSITIONS TO A WARMING PATTERN BY THE WEEKEND.

BY WEDNESDAY NIGHT BOTH THE GFS AND NAM ARE RELATIVELY WELL-
CLUSTERED IN TERMS OF SUGGESTING A FAIRLY DECENT MID-LEVEL IMPULSE
RIDING UP THE SOUTHERLY FLOW ALONG THE WESTERN PERIPHERY OF THE RIDGE
CENTERED TO OUR EAST. WITH SIGNIFICANT AMPLIFICATION OF THE
PATTERN AT 250 MB YIELDING A DECENT UPPER DIVERGENCE JET COUPLET
STRUCTURE THAT MOVES FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA
AND SIGNIFICANT SURFACE-BASED INSTABILITY PER THE GFS AND NAM AS
WELL AS EVEN MORE SIGNIFICANT INSTABILITY VIA MUCAPE IN THE
SURFACE LAYER UP TO 700 MB OF NEARLY 1000 J/KG...THE STAGE SEEMS
TO BE SET FOR A PRETTY GOOD CHANCE OF SHOWERS AND THUNDERSTORMS.
ADDITIONALLY...THE GFS SHOWS AN EXTREMELY IMPRESSIVE Q-CONVERGENCE
FIELD MOVING THROUGH IN THE LAYERS ABOVE 500 MB...AS SUCH SYNOPTIC
HELP WILL DEFINITELY BE THERE TO WORK ON LINGERING SURFACE BASED
INSTABILITY. QPF WITH THIS SYSTEM SEEMS TO BE THE BIGGEST
SURPRISE. THE 12Z GFS SUGGESTS A FAIRLY NARROW BAND SHOULD RECEIVE
OVER 0.30 OF RAINFALL IN 6 HOURS AND MOVES THAT BAND GRADUALLY
NORTHEASTWARD ACROSS THE AREA WEDNESDAY NIGHT INTO EARLY THURSDAY.
THE QPF MAXIMA ON THE NAM IS IN NEARLY THE SAME LOCATION...BUT
ONLY ABOUT 1/3RD AS STRONG. GIVEN THAT THE GFS IS SHOWING ABOUT
0.10 OF THAT AS CONVECTIVE QPF AND THE REMAINDER AS STABLE
PRECIPITATION...THE LIKELIHOOD OF 0.30 IN ANY SPECIFIC LOCATION
SEEMS RELATIVELY LOW SINCE THUNDERSTORMS IN THIS REGION ARE RARELY
FOLLOWED BY LONG DURATION STRATIFORM PRECIPITATION. THEREFORE FEEL
MUCH BETTER HEDGING TOWARD THE QPF FORECAST FROM THE NAM EVEN WITH
THE STRONG DYNAMICS SUGGESTED ON BOTH MODELS. IN REALITY THE ONLY
THING THAT SEEMS A SURE BET IS THAT ALL LAYERS OF THE ATMOSPHERE
SHOULD MOISTEN UP ENOUGH TO ALLOW PRECIPITATION TO REACH THE
GROUND...FINALLY.

AFTER WEDNESDAY NIGHT...ANOTHER WEAKER WAVE IS ADVERTISED TO
TRAVERSE THE NORTHWESTERN PORTION OF THE CWA FRIDAY. WITH MUCH
LESS MOISTURE TO WORK WITH AND FAR INFERIOR DYNAMICS AS WELL AS
SUBDUED INSTABILITY...BOTH POPS AND QPF ARE MUCH LOWER. THIS
SYSTEM SHOULD EXIT THE AREA BY FRIDAY NIGHT...AND WITH LITTLE TO
SUBDUE THE RIDGE TO OUR EAST AND THE GULF OF ALASKA LOW DIVING
SOUTHWARD OFF THE COAST FORCING HEIGHTS TO CLIMB OVER OUR AREA...A
PRONOUNCED WARMING TREND IS LIKELY IN STORE BY THE WEEKEND. THE
MODELS SEEM TO BE HAVING SIGNIFICANT DIFFICULTY PINPOINTING HOW
FAR WEST THE HEIGHT ANOMALIES SHOULD WANDER...BUT IT SEEMS CLEAR
THE MOST EXTREME RIDGING WILL BE TO OUR EAST. WITH 850 MB
TEMPERATURES CLIMBING TO 26 TO 28C ON THE GFS BUT FAR COOLER ON THE
ECMWF AND MAXING IN THE MID 20S ON THE DGEX...CONFIDENCE IN
REACHING TEMPERATURES IN THE HIGH 90S AROUND SPOKANE IS LOW. THE
FORECAST THROUGH THE WEEKEND AND INTO NEXT WEEK WAS COOLED
ACCORDINGLY...BUT WITH TEMPERATURES STILL EXPECTED TO REACH THE
MID 90S PER COMPROMISE 850 MB TEMPERATURES AND THE UPSWING IN THE
MEX GUIDANCE...TEMPERATURES WILL STILL BE WELL ABOVE NORMAL. /FRIES

&&
AVIATION...
VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES THROUGH 00Z THU.
MAIN AVIATION CONCERN WILL BE ISOLD TRW OVER THE EASTERN THIRD OF
THE CWA...PSBLY IMPACTING ALL TAF SITE XCP KMWH AND KEAT. ALTHOUGH
THESE TRWS WILL NOT DROP CIGS OR VSBYS TOO MUCH THEY COULD BRING
LARGE HAIL AND GUSTY WINDS. THE LARGEST STORMS ARE EXPECTED TO
REMAIN EAST OF A KCOE-KPUW LINE AND GENERALLY MOVE IN A NORTHERLY
DIRECTION. THE ACTIVITY WILL BEGIN TO DECREASE BTWN 03-06Z. ANOTHER
ROUND OF THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AS WELL. FX

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        64  91  61  79  56  84 /  30  10  30  50  10  10
COEUR DALENE  61  91  60  81  52  85 /  40  10  20  30  10  10
PULLMAN        58  87  55  79  50  84 /  40  10  20  30  10  10
LEWISTON       68  95  66  88  60  93 /  30  10  20  20  10  10
COLVILLE       60  89  60  76  52  86 /  40  10  30  60  10  10
SANDPOINT      63  91  60  79  53  83 /  40  10  20  40  10  10
KELLOGG        63  93  58  84  54  86 /  40  10  20  20  10  10
MOSES LAKE     63  93  62  84  58  86 /  10  10  30  20  10  10
WENATCHEE      66  88  63  84  61  83 /  20  10  30  10  10  10
OMAK           63  92  62  85  55  83 /  20  20  30  20  10  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...NONE.
&&
Hazardous weather outlook, Jul 17, 5:28 AM PDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
528 AM PDT TUE JUL 17 2007

IDZ001>004-026-027-WAZ031>033-036-037-181300-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
SPOKANE AREA-NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW...
ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...
LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE...
PEOLA...CLARKSTON...PULLMAN...SPOKANE...COLVILLE...DEER PARK...
CHEWELAH...NEWPORT...KETTLE FALLS
528 AM PDT TUE JUL 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...NORTHEAST WASHINGTON AND SOUTHEAST
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
THIS EVENING OVER THE IDAHO PANHANDLE AND OVER EASTERN
WASHINGTON...MAINLY EAST OF A LINE FROM RITZVILLE TO COLVILLE.
ISOLATED WIND GUSTS TO 40 MPH ARE POSSIBLE LATE THIS AFTERNOON
AND EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDELY SCATTERED THUNDERSTORMS CAPABLE OF GUSTY WINDS WILL BE
POSSIBLE AGAIN ON WEDNESDAY. THEN ON THURSDAY...A POTENT UPPER
LEVEL DISTURBANCE WILL TRACK THROUGH THE REGION...BRINGING THE
POTENTIAL FOR SEVERE STORMS CAPABLE OF DAMAGING WIND GUSTS AND
LARGE HAIL.

THUNDERSTORMS TODAY...WEDNESDAY...AND THURSDAY WILL LIKELY PRODUCE
MEASURABLE RAIN...BUT GIVEN THE DRY FUELS THROUGHOUT THE INLAND
NORTHWEST...FIRE STARTS WILL BE A CONCERN WITH ANY THUNDERSTORMS
THAT OCCUR THIS WEEK.

WAZ034-035-038-041>044-181300-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-OKANOGAN HIGHLANDS-
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...
WILBUR...GRAND COULEE...COULEE CITY...REPUBLIC...INCHELIUM...
WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...WINTHROP...OMAK...
OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...WATERVILLE...
MANSFIELD
528 AM PDT TUE JUL 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WASHINGTON...EAST CENTRAL WASHINGTON AND NORTH CENTRAL
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS THE POTENTIAL FOR THUNDERSTORMS WEDNESDAY AND THURSDAY.
AT THIS TIME...IT APPEARS THAT THURSDAY HAS THE POTENTIAL TO BE
THE MOST ACTIVE THUNDERSTORM DAY OF THE WEEK. FIRE STARTS WILL BE
A CONCERN GIVEN THE CRITICALLY DRY FUELS OVER THE REGION.

In the hours before

Local storm report, Jul 17, 4:50 PM PDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
450 PM PDT TUE JUL 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             MULLAN                  47.47N 115.79W
07/17/2007  E1.25 INCH       SHOSHONE           ID   PUBLIC

0444 PM     HAIL             MULLAN                  47.47N 115.79W
07/17/2007  E1.75 INCH       SHOSHONE           ID   PUBLIC

            HAIL IS COVERING THE GROUND

&&

VBALLARD

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 6:05 PM PDTSevere Thunderstorm WarningOTXBonner50 min
Jul 17, 7:13 PM PDTSevere Thunderstorm WarningOTXShoshone35 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.